# SDR DALA2017041102984

- Difficulty date: January 24, 2014
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 111,686 hours, 20,962 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Scuff Plate
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD DOOR AFT GIRT BAR FITTING LOWER ATTACH SCUFF PLATE MOUNT CORRODED.  REPLACED.
